Alert archive / Virginia / High Wind Warnings in 2006

High Wind Warning 2, NWS Wakefield, VA

September 1, 20067 counties in Virginia; 4 counties in Maryland

NWS Wakefield, VA issued this high wind warning at Sep 1, 2006, 10:55 AM EDT for 7 counties in Virginia; 4 counties in Maryland. It was in force for 13 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 1, 2006, 10:55 AM EDT (14:55 UTC)
Expired
Sep 2, 2006, 12:00 AM EDT
In force
13 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Gloucester County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, Northampton County, VA, Northumberland County, VA

The radar

The Dover AFB radar (KDOX), 124 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 3:00 PM EDTFLASH FLOODHarmony Village, VAROUTE 33 AT ROUTES 620 AND 625 FLOODED.
Sep 1, 3:00 PM EDTFLASH FLOODMaryus, VAMARYUS ROAD FLOODED.
Sep 1, 3:00 PM EDTFLASH FLOODNew Point, VAROUTE 14 AT ROUTE 600 FLOODED.
Sep 1, 4:00 PM EDTFLASH FLOOD2 S Pungoteague, VAROUTES 609 AND 614 FLOODED.
Sep 1, 5:00 PM EDTFLASH FLOODLottsburg, VAROUTE 624 FLOODED.
Sep 1, 5:00 PM EDTFLASH FLOODWhite Stone, VAROUTE 695 FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KAKQ 011455
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1055 AM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED TODAY ACROSS PORTIONS OF EASTERN...
SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH
CAROLINA...

VAZ077-078-084>086-091-094-099-100-011800-
/O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T1800Z/
/O.EXT.KAKQ.WI.Y.0005.060901T1800Z-060901T2200Z/
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON...
CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE
1055 AM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK
ACROSS THE REGION THROUGH THIS AFTERNOON. FOR THE VIRGINIA EASTERN
SHORE...AND COUNTIES IN THE PENINSULA AND NORTHERN NECK ADJACENT
TO THE BAY...SUSTAINED WINDS WILL BE 35 TO 50 MPH...WITH GUSTS IN
EXCESS OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH 2 PM EDT. FROM
2 PM THROUGH 6 PM...THE WINDS WILL THEN DECREASE TO BETWEEN 25 TO
40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-012100-
/O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T2100Z/
/O.EXT.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/
MARYLAND BEACHES-
INCLUDING THE CITY OF...OCEAN CITY
1055 AM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS
AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK
ACROSS THE REGION THROUGH THIS AFTERNOON. FOR OCEAN CITY...SUSTAINED
WINDS WILL INCREASE TO BETWEEN 35 TO 45 MPH...WITH GUSTS UP TO 60
MPH. THESE WINDS WILL CONTINUE THROUGH 5 PM EDT...BEFORE THE
WINDS DECREASE TO BETWEEN 25 TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>023-VAZ072>076-081>083-012200-
/O.EXA.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
DORCHESTER-WICOMICO-SOMERSET-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...TAPPAHANNOCK...PETERSBURG...HOPEWELL
1055 AM EDT FRI SEP 1 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...THE WINDS WILL
CONTINUE BETWEEN 25 TO 35 MPH... WITH GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ024-NCZ012>017-030>032-102-VAZ087>090-092-093-095>098-012200-
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
INLAND WORCESTER-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...SNOW HILL...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...EMPORIA...WAKEFIELD...
WILLIAMSBURG...FRANKLIN
1055 AM EDT FRI SEP 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...SUSTAINED WINDS
WILL CONTINUE BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH ALONG
THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
4 follow-up statements
000 
WWUS71 KAKQ 011810
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
210 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS AFTERNOON ACROSS PORTIONS OF EASTERN...
SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH
CAROLINA...

VAZ077-078-084>086-091-094-012200-
/O.EXP.KAKQ.HW.W.0002.000000T0000Z-060901T1800Z/
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-
INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. WINDS WILL
CONTINUE FROM 25 TO 35 MPH WITH HIGHER GUSTS THROUGH THROUGH 6 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

VAZ099-100-012200-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CHINCOTEAGUE...WALLOPS ISLAND...MELFA...
EASTVILLE
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

FOR THE VIRGINIA EASTERN SHORE...SUSTAINED EAST WINDS OF 35 TO 50
MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL
CONTINUE THROUGH 6 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-012200-
/O.UPG.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/
MARYLAND BEACHES-
INCLUDING THE CITY OF...OCEAN CITY
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

FOR OCEAN CITY...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE
EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE
THROUGH 6 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>024-NCZ012>017-030>032-102-VAZ072>076-081>083-087>090-092-
093-095>098-012200-
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-KING AND QUEEN-
ESSEX-WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...TAPPAHANNOCK...PETERSBURG...
HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...FRANKLIN
210 PM EDT FRI SEP 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...WITH SUSTAINED WINDS 25 TO 35 MPH...WITH GUSTS UP TO
50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 012045
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
445 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF
EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE...

NCZ012>017-030>032-102-VAZ072-081>083-087>098-012145-
/O.CAN.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-
JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...PETERSBURG...HOPEWELL...
EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN...
NEWPORT NEWS...HAMPTON
445 PM EDT FRI SEP 1 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY...ALTHOUGH WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE
EARLY EVENING HOURS. 

$$

MDZ024-020000-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/
INLAND WORCESTER-
INCLUDING THE CITY OF...SNOW HILL
445 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

THROUGH 8 PM...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS UP TO
60 MPH CAN BE EXPECTED...ACROSS INLAND WORCESTER COUNTY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-VAZ099-100-020000-
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/
MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
445 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED EAST
WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH.
THESE WINDS WILL CONTINUE THROUGH 8 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>023-VAZ073>078-084>086-020000-
/O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/
DORCHESTER-WICOMICO-SOMERSET-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...TAPPAHANNOCK
445 PM EDT FRI SEP 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

FOR PORTIONS OF INLAND MARYLAND AND EASTERN VIRGINIA...WINDS OF 25
TO 35 MPH...WITH GUSTS UP TO 55 MPH CAN BE EXPECTED THROUGH 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 012215
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
615 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF
EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE...

MDZ021>023-020400-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
DORCHESTER-WICOMICO-SOMERSET-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE
615 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

FOR THE INLAND MARYLAND COUNTIES INCLUDING DORCHESTER...WICOMICO..AND
SOMERSET...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS AROUND 60
MPH WILL CONTINUE UNTIL MIDNIGHT.


A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ024-025-VAZ099-100-020400-
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
615 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED
EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS IN EXCESS
OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH MIDNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

VAZ073>078-084>086-020400-
/O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITY OF...TAPPAHANNOCK
615 PM EDT FRI SEP 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT EDT TONIGHT.

FOR THE NORTHERN NECK AND MIDDLE PENINSULA COUNTIES OF EASTERN
VIRGINIA...EAST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH
ARE EXPECTED TO CONTINUE UNTIL MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 020404
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1204 AM EDT SAT SEP 2 2006


MDZ021>025-VAZ099-100-020515-
/O.EXP.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1204 AM EDT SAT SEP 2 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. EAST TO SOUTHEAST
WINDS 20 TO 30 MPH WILL CONTINUE OVERNIGHT.

$$

VAZ073>078-084>086-020515-
/O.EXP.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITY OF...TAPPAHANNOCK
1204 AM EDT SAT SEP 2 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. EAST TO SOUTHEAST WINDS
20 TO 30 MPH WILL CONTINUE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this high wind warning went out at Sep 1, 5:52 AM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 1, 5:52 AM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
552 AM EDT FRI SEP 1 2006

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
ERNESTO WILL LIFT THRU E/CNTRL NC AND VA THIS MRNG THRU THIS AFTN
BEFORE MVNG N OF THE ENTIRE CWA TNGT. BANDS OF HVY RAIN WILL MOVE
ACRS THE REGION THRU THIS AFTN INTO THIS EVENG...WITH THE
POSSIBILITY OF ISLTD TORNADOES OVR ERN PORTIONS OF THE AREA.
FLOODING A BIG CONCERN TDY INTO TNGT...AS MANY LOCATIONS CUD
RECEIVE RAINFALL AMTS OF 4 TO 8 INCHES. CONDITIONS CALM DWN OVRNGT
AS THE STORM AND ASSOC HVY RAINS LIFT N OF THE AREA. THE REMAINDER
OF THE WKND WILL BE PRTLY SNY WITH MAX TEMPS RANGING FM THE UPR
70S TO MID 80S...AND JUST SLGT/SML CHCS FOR SHRAS OR TSRAS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LINGERING FRNTL BDNRY JUST OFF THE CST AND AN APPROACHING UPR LO
FM THE W...WILL RESULT IN GENERALLY PRTLY CLDY SKY WITH CHCS FOR
SHRAS AND TSRAS MON THRU THU. MAX TEMPS RANGING FM THE UPR 70S TO
MID 80S.

&&

.HYDROLOGY...
MODERATE AND HEAVY RAINS FROM ERNESTO WILL LIKELY CAUSE URBAN...
SMALL STREAM AND FLASH FLOODING IN SOME LOCATIONS THROUGHOUT THE
DAY. THE GOOD NEWS IS THAT QPF IS A LITTLE LOWER THAN BEFORE SO IT
WILL LESSEN THE RIVER FLOOD THREAT SOMEWHAT. AT PRESENT...NO RIVER
FLOOD WARNINGS HAVE BEEN ISSUED...BUT THE RIVERS ARE BEING MONITORED
CLOSELY AND WARNINGS MAY BE ISSUED LATER THIS MORNING AS THE STORM
CONTINUES TO MOVE NORTH.

&&

.AVIATION...
CIGS AND VSBYS BOUNCING BETWEEN MVFR AND LIFR FOR MUCH OF
TDY...WITH CONDS IMPROVING TO MVFR TO VFR TWD SAT MORNG.

&&

.MARINE...
GALE WRNGS INTO THIS EVENG EVERYWHERE DUE TO ERNESTO AND STRNG HI
PRES TO THE N. MINOR TIDAL FLOODING POSSIBLE THIS AFTN AND
EVENG...WITH TIDAL DEPARTURES EXPECTED TO BE UP TO 2 FT ABV NORMAL
ALNG THE CST AND UP TO 2.5 FT OVR THE CHES BAY.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FOR MDZ021>025 UNTIL 2 AM SATURDAY.
  ...HIGH SURF ADVISORY FOR MDZ025 UNTIL 6 AM SATURDAY.
  ...WIND ADVISORY FOR MDZ024-025 UNTIL 6 PM FRIDAY.
NC...FLASH FLOOD WATCH FOR NCZ012>017-030>032-102 UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR NCZ012>017-030>032-102 UNTIL 6 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR NCZ102 UNTIL 10 PM FRIDAY.
VA...FLASH FLOOD WATCH FOR VAZ048-049-062>064-072>078-085-099 UNTIL
     2 AM SATURDAY.
  ...FLASH FLOOD WATCH FOR VAZ060-061-065>071-079>084-086>098-100
     UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR VAZ077-078-084>100 UNTIL 6 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR VAZ098 UNTIL 10 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR VAZ099-100 UNTIL 6 AM SATURDAY.
MARINE...GALE WARNING FOR ANZ630>633 UNTIL 6 PM FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ630-631-633 FROM 6 PM FRIDAY TO 6
     AM SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ632 FROM 6 PM FRIDAY TO NOON
     SATURDAY.
  ...GALE WARNING FOR ANZ650-652-654-656-658 UNTIL MIDNIGHT
     SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ650-652-654 FROM MIDNIGHT SATURDAY
     TO MIDNIGHT SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ656-658 FROM MIDNIGHT SATURDAY TO
     6 PM SATURDAY.
&&

SHORT TERM/LONG TERM...GINGRICH
AVIATION...CURRY
MARINE...HURLEY
HYDROLOGY...LYNCH
Hazardous weather outlook, Sep 1, 6:00 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
600 AM EDT FRI SEP 01 2006

ANZ630>632-650-652-654-656-658-
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-021030-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY-
COASTAL WATERS FROM FENWICK ISLAND TO CHINCOTEAGUE OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT OUT 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT TO NC-VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC-VA BORDER TO CURRITUCK BEACH LIGHT OUT 20 NM-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
600 AM EDT FRI SEP 01 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE.

.DAY ONE...TODAY AND TONIGHT...
THE REMNANTS OF ERNESTO WILL LIFT NORTH ACROSS THE REGION TODAY INTO
TONIGHT. HEAVY RAINS ASSOCIATED WITH THE STORM WILL AFFECT THE
ENTIRE AREA...WITH A FLASH FLOOD WATCH IN EFFECT INTO TONIGHT.
THE THREAT OF TORNADOES WILL CONTINUE INTO THIS AFTERNOON FOR
EASTERN AND SOUTHEAST VIRGINIA...AND NORTHEAST NORTH CAROLINA.
GALE WARNINGS ARE IN EFFECT INTO THIS EVENING FOR THE ATLANTIC
COASTAL WATERS...SOUTHERN CHESAPEAKE BAY...AND CURRITUCK SOUND.
A WIND ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR EASTERN
PORTIONS OF THE AREA. HIGH SURF ADVISORY IS IN EFFECT FOR COASTAL
COUNTY AREAS. HIGH RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FORECASTER ID
32

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Sep 1, 8:54 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
854 AM EDT FRI SEP 1 2006

VAZ077-078-082-084>086-090-091-094-095-098>100-011415-
ACCOMACK VA-CHARLES CITY VA-GLOUCESTER VA-JAMES CITY VA-LANCASTER
VA-MATHEWS VA-MIDDLESEX VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH
VA-NORTHAMPTON VA-NORTHUMBERLAND VA-VIRGINIA BEACH VA-YORK VA-
854 AM EDT FRI SEP 1 2006

...SHOWERS WITH STRONG WINDS CONTINUE MOVING THROUGH PORTIONS OF
SOUTHEAST VIRGINIA...

AT 854 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF STRONG WINDS FROM MELFA...DOWN THROUGH NORFOLK...AND
INTO THE PENINSULA AND NORTHERN NECK. WIND GUSTS UP TO 55 MPH CAN BE
EXPECTED ACROSS THE REGION THROUGH 1015 AM EDT.

BROWN
Local storm report, Sep 1, 9:51 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
951 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       DOWNTOWN NORFOLK        36.85N 76.28W
09/01/2006  M4.69 INCH       CITY OF NORFOLK    VA   PUBLIC

            4.69 INCHES IN SIX HOURS.

0940 AM     FLASH FLOOD      WINDSOR                 36.00N 76.94W
09/01/2006                   BERTIE             NC   EMERGENCY MNGR

            NUMEROUS STREETS CLOSED DUE TO FLOODING COUNTYWIDE.

&&

AKIMBALL
Local storm report, Sep 1, 9:52 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
952 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      CHESAPEAKE AIRPORT      36.66N 76.32W
09/01/2006                   CITY OF CHESAPEAKE VA   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED WITH A COUPLE OF FEET OF WATER.

&&

AKIMBALL
Local storm report, Sep 1, 9:56 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
956 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     FLASH FLOOD      GATES                   36.50N 76.77W
09/01/2006                   GATES              NC   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLOODING COUNTYWIDE.

0953 AM     FLASH FLOOD      AHOSKIE                 36.29N 76.99W
09/01/2006                   HERTFORD           NC   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLOODING COUNTYWIDE.

&&

AKIMBALL
Local storm report, Sep 1, 10:11 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1011 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     FLASH FLOOD      DAM NECK                36.78N 75.97W
09/01/2006                   CITY OF VIRGINIA B VA   EMERGENCY MNGR

            LONDON BRIDGE ROAD AND CORPORATE LANDING STREETS FLOODED
            WITH A COUPLE OF FEET OF WATER.

&&

AKIMBALL
Special weather statement, Sep 1, 10:45 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1045 AM EDT FRI SEP 1 2006

NCZ014-VAZ096-011545-
GATES NC-SUFFOLK VA-
1045 AM EDT FRI SEP 1 2006

...HEAVY RAIN AND STRONG WINDS CONTINUE...

AT 1045 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER OVER SUNBURY...MOVING NORTHWEST AT 20 MPH. THE SHOWER
WILL BE NEAR EASONS CROSSROADS AT 1050 AM EDT...SAVAGE AT 1055 AM
EDT...BUCKLAND AT 1100 AM EDT...HAZELTON AT 1105 AM EDT...DRUM HILL
AT 1110 AM EDT...SOMERTON AT 1115 AM EDT.

WIND GUSTS TO 50 MPH AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH
THESE SHOWERS.

RAINFALL RATES OF TWO INCHES PER HOUR WILL CAUSE PONDING OF WATER ON
ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

44

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:50 AM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach6 hr
Sep 1, 6:36 AM EDTFlash Flood WarningAKQIsle of Wight, Southampton, Surry, City of Franklin, City of Newport News6 hr
Sep 1, 7:12 AM EDTFlash Flood WarningAKQYork, City of Hampton, City of Poquoson4 hr
Sep 1, 7:40 AM EDTFlash Flood WarningAKQDinwiddie, Prince George, Sussex, City of Petersburg4 hr
Sep 1, 7:54 AM EDTSpecial Marine WarningAKQ96 min
Sep 1, 9:50 AM EDTCoastal Flood WarningAKQAccomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 2 more16 hr
Sep 1, 10:11 AM EDTSpecial Marine WarningAKQ64 min
Sep 1, 11:16 AM EDTFlash Flood WarningAKQIsle of Wight, Southampton, Surry, York, City of Chesapeake, City of Hampton and 6 more3 hr
Sep 1, 1:15 PM EDTFlash Flood WarningAKQGloucester, James City, King and Queen, Mathews, Middlesex, New Kent and 1 more4 hr
Sep 1, 2:05 PM EDTFlash Flood WarningAKQNorthampton115 min
Sep 1, 2:28 PM EDTFlash Flood WarningAKQCharles City, Prince George2 hr
Sep 1, 3:15 PM EDTFlash Flood WarningAKQAccomack3 hr
Sep 1, 4:45 PM EDTFlash Flood WarningAKQLancaster, Northumberland2 hr
Sep 1, 4:37 PM EDTFlash Flood WarningAKQDorchester, Somerset, Wicomico, Worcester3 hr

Nearby

High Wind Warnings in Virginia, 2006High Wind Warnings in Maryland, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.